# SDR ASOA2014100311377

- Difficulty date: September 17, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,770 hours, 22,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPLOCK AFT FRAME ASSY DAMAGED.  REMOVED AND REPLACED THE LT MLG UPLOCK AFT FRAME ASSY IAW SRM 51-42-06, SRM 51-42-21, SRM 51-40-06, SRM 51-40-11, AND DWG 601R31092.
